# SDR COMA0570107

- Difficulty date: September 26, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 7,872 hours, 6,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK RAIL AT LBL 9 FS 374 TO 485 HAS CORROSION.  DEPTH IS .025 INCH AROUND BOLT HOLE.  INSTALLED NEW SEAT RAIL IAW BRAS EO 601R-53-4713 AND IAW CRJ700 AMM TASK 53-00-49-400-801-A03.
